Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Mathematics and the Behavioral Sciences: Mathematical Explorations in Behavioral Science by Fred Massarik; Philburn Ratoosh

Reviewed Work: Mathematical Explorations in Behavioral Science by Fred Massarik, Philburn Ratoosh
Review by: Louis Guttman
Science
New Series, Vol. 152, No. 3724 (May 13, 1966), pp. 925-926
Stable URL: http://www.jstor.org/stable/1718557
Page Count: 2
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
925
    925
  • Thumbnail: Page 
926
    926